Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 103, NWS Fort Worth, TX

April 11, 20164 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2016, 4:43 PM CDT for 4 counties in Texas. It was in force for 62 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 4:43 PM CDT (21:43 UTC)
Expired
Apr 11, 2016, 5:45 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Cooke County, TX, Denton County, TX, Montague County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 85 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 4:51 PM CDTHAIL 0.88Slidell, TXHAMS REPORT NICKEL SIZE HAIL IN SLIDELL.
Apr 11, 4:53 PM CDTHAIL 1.753 W Slidell, TXGOLFBALL SIZE HAIL REPORTED 3 MILES WEST OF SLIDELL
Apr 11, 4:56 PM CDTTSTM WND GST 624 S Slidell, TXMEASURED 62 MPH WIND GUST 4 MILES S OF SLIDELL
Apr 11, 4:56 PM CDTHAIL 14 S Slidell, TXREPORT OF QUARTER SIZE HAIL 4 MILES S OF SLIDELL
Apr 11, 5:10 PM CDTHAIL 1.75Krum, TXGOLFBALL SIZE HAIL IN KRUM
Apr 11, 5:12 PM CDTHAIL 2.54 N Ponder, TXTENNIS BALL SIZE HAIL 4 NORTH OF PONDER
Apr 11, 5:14 PM CDTHAIL 1.75Denton, TXGOLFBALL SIZE HAIL IN NORTHEAST DENTON
Apr 11, 5:15 PM CDTHAIL 1.75Denton, TXGOLFBALL SIZE HAIL REPORTED AT LOCUST DR AND UNIVERSITY ST IN DENTON
Apr 11, 5:20 PM CDTHAIL 1.75Denton, TXGOLFBALL SIZE HAIL AT THE CORNER OF PARVIN ST AND MCCORMICK ST
Apr 11, 5:20 PM CDTHAIL 42 E Denton, TXDELAYED REPORT...GRAPEFRUIT SIZE HAIL AT AUDRA LANE AND EAST MCKINNEY ST
Apr 11, 5:25 PM CDTHAIL 2.5Denton, TXTENNIS BALL SIZE HAIL REPORTED IN DENTON.
Apr 11, 5:25 PM CDTHAIL 2.75Denton, TXBASEBALL SIZE HAIL REPORTED AT THE 35E/35W SPLIT
Apr 11, 5:33 PM CDTTSTM WND GST 66Denton, TXASOS AT DENTON REPORTS 66 MPH WIND GUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 1:38 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1237 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
347 m²/s²
Significant tornado parameter
1.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

656 
WUUS54 KFWD 112143
SVRFWD
TXC097-121-337-497-112245-
/O.NEW.KFWD.SV.W.0103.160411T2143Z-160411T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALVORD...OR 10
  MILES NORTH OF DECATUR...MOVING EAST AT 35 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  KRUM AROUND 515 PM CDT. 
  SANGER AROUND 520 PM CDT. 
  DENTON...RAY ROBERTS PARK ISLE DU BOIS AND RAY ROBERTS PARK JOHNSON 
  BRANCH AROUND 535 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PONDER
AND VALLEY VIEW.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 488.
 INTERSTATE 35W BETWEEN MILE MARKERS 80 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 461 AND 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3324 9774 3352 9763 3352 9695 3312 9710
TIME...MOT...LOC 2143Z 275DEG 32KT 3339 9758 

HAIL...2.50IN
WIND...60MPH
 
$$

STALLEY
2 follow-up statements
257 
WWUS54 KFWD 112202
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
502 PM CDT MON APR 11 2016

TXC097-337-112210-
/O.CAN.KFWD.SV.W.0103.000000T0000Z-160411T2245Z/
MONTAGUE TX-COOKE TX-
502 PM CDT MON APR 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTAGUE AND
SOUTHERN COOKE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SOUTHEASTERN MONTAGUE AND SOUTHERN COOKE COUNTIES...THEREFORE THE
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3342 9699 3312 9710 3321 9757 3343 9748
TIME...MOT...LOC 2200Z 285DEG 40KT 3330 9736 

$$

TXC121-497-112245-
/O.CON.KFWD.SV.W.0103.000000T0000Z-160411T2245Z/
WISE TX-DENTON TX-
502 PM CDT MON APR 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN WISE AND NORTHWESTERN DENTON COUNTIES...

AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
KRUM...OR 11 MILES SOUTHWEST OF SANGER...MOVING EAST AT 45 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 456 PM 62 MPH WINDS AND WIND
         DRIVEN GOLFBALL SIZE HAIL WERE REPORTED SOUTH OF SLIDELL. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  KRUM AROUND 510 PM CDT. 
  DENTON AROUND 520 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PONDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3342 9699 3312 9710 3321 9757 3343 9748
TIME...MOT...LOC 2200Z 285DEG 40KT 3330 9736 

HAIL...2.50IN
WIND...70MPH
 
$$

92
880 
WWUS54 KFWD 112219
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT MON APR 11 2016

TXC497-112227-
/O.CAN.KFWD.SV.W.0103.000000T0000Z-160411T2245Z/
WISE TX-
519 PM CDT MON APR 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WISE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
WISE COUNTY THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3342 9699 3312 9710 3318 9739 3342 9730
TIME...MOT...LOC 2217Z 275DEG 32KT 3329 9718 

$$

TXC121-112245-
/O.CON.KFWD.SV.W.0103.000000T0000Z-160411T2245Z/
DENTON TX-
519 PM CDT MON APR 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN DENTON COUNTY...

AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
DENTON...MOVING EAST AT 35 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 515 PM TENNIS BALL SIZE HAIL WAS
         REPORTED BETWEEN DENTON AND KRUM. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  DENTON AND RAY ROBERTS PARK ISLE DU BOIS AROUND 520 PM CDT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

&&

LAT...LON 3342 9699 3312 9710 3318 9739 3342 9730
TIME...MOT...LOC 2217Z 275DEG 32KT 3329 9718 

HAIL...2.50IN
WIND...70MPH
 
$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:51 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 11, 3:51 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT MON APR 11 2016

.DISCUSSION...
...HEADLINES...SOME SHOWERS AND THUNDERSTORMS (INCLUDING SOME
SEVERE) THROUGH THIS EVENING THEN A SMALL BREAK IN THE ACTION
TONIGHT AND INTO TOMORROW BEFORE RAIN AND THUNDERSTORM CHANCES
RETURN TOMORROW NIGHT INTO WEDNESDAY. MOSTLY DRY THURSDAY AND FRIDAY
THEN RAIN CHANCES INCREASE AGAIN THIS WEEKEND INTO EARLY NEXT
WEEK.

A FAIRLY COMPLEX WEATHER PATTERN IS CURRENTLY IN PLACE ACROSS
NORTH TEXAS WITH SEVERAL FEATURES OF NOTE. AT THE SURFACE THE
CENTER OF A LOW PRESSURE SYSTEM IS LOCATED OVER NORTH TEXAS WITH
A COLD FRONT EXTENDING EASTWARD ALONG THE RED RIVER AND A DRY LINE
EXTENDING SOUTHWARD AND APPROACHING THE I-35 CORRIDOR. MEANWHILE
AN UPPER LEVEL LOW IS SWIRLING OVER THE TEXAS AND OKLAHOMA
PANHANDLES FUNNELING IN MID LEVEL DRY AIR FROM THE SOUTHWEST. ALL
OF THESE FEATURES WILL COMBINE TO BE FOCUSING MECHANISMS FOR
POTENTIAL SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER
PORTIONS OF THE AREA. THE GREATEST POTENTIAL APPEARS TO BE NEAR
THE SURFACE LOW AND FRONTAL BOUNDARY AND OUT AHEAD OF THE DRY
LINE SO ESSENTIALLY AREA WIDE NORTH OF I-20 WITH A SECONDARY MORE
ISOLATED THREAT SOUTH OF I-20 AND ALONG AND EAST OF I-35.

THE LOW WILL RAPIDLY MOVE EASTWARD OVERNIGHT AND BY TUESDAY
MORNING IT WILL BE CENTERED OVER THE LOWER MS VALLEY. A WEAK
SURFACE BOUNDARY WILL EXTEND BACK TO THE WEST INTO EAST TEXAS SO
SOME LINGERING SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE TOMORROW
MORNING OVER OUR EXTREME EASTERN COUNTIES. ZONAL FLOW ALOFT WILL
BRIEFLY SET UP TUESDAY DURING THE DAY AND AFTERNOON BEFORE
SHIFTING TO SOUTHWEST FLOW TOMORROW NIGHT AND WEDNESDAY AS AN
UPPER LEVEL LOW CURRENTLY SPINNING OFF THE BAJA CALIFORNIA COAST
MOVES INTO THE SOUTHWEST U.S. THIS UPPER LEVEL LOW MOVES EXTREMELY
QUICKLY AND WILL TRACK NEAR NORTH TEXAS TUESDAY NIGHT INTO
WEDNESDAY MORNING PROVIDING AN INCREASED CHANCE FOR SHOWERS AND
THUNDERSTORMS. THERE IS VERY LITTLE IN THE WAY OF ANY WELL
DEFINED SURFACE FEATURES DURING THIS TIME FRAME AND THUS THIS
SYSTEM LOOKS MAINLY LIKE A RAIN MAKER WITH SOME ISOLATED TO
SCATTERED THUNDERSTORMS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME.

THURSDAY AND FRIDAY LOOKS FAIRLY BENIGN WITH TEMPERATURES
REBOUNDING TO MORE NORMAL READINGS AFTER A LITTLE COOLING ON
TUESDAY AND WEDNESDAY AND OUR NEXT WEATHER FEATURE WE ARE WATCHING
WILL BE THIS WEEKEND. THE GFS AND ECMWF ARE FAIRLY CONSISTENT IN
DEVELOPING A WELL DEFINED UPPER LEVEL LOW OVER THE FOUR CORNERS
REGION BY SATURDAY. ABUNDANT MOISTURE FUNNELS IN AHEAD OF THIS LOW
WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER MUCH OF
THE LONE STAR STATE BY LATE SATURDAY INTO SUNDAY. THE DETAILS ON
TIMING AND IMPACTS WITH THIS NEXT SYSTEM WILL BE REFINED IN THE
COMING DAYS AS THE MODELS COME INTO MORE AGREEMENT BUT CERTAINLY
AT THIS POINT THERE ARE MANY SIGNS POINTING TOWARDS THE
POSSIBILITY OF WIDESPREAD RAIN ACROSS NORTH TEXAS BY LATE SATURDAY
INTO SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK AS THE UPPER LEVEL
LOW WILL SLOWLY MEANDER NORTH AND EAST.

HOETH

&&

.AVIATION...
/ISSUED 114 PM CDT MON APR 11 2016/
/18Z TAFS/

CONCERNS...POTENTIAL FOR THUNDER AT THE METROPLEX AIRPORTS THIS
AFTERNOON. COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING
WITH A RETURN OF MVFR CIGS BEHIND THE FRONT.

SCT-BKN CIGS WITH BASES BETWEEN 025-050 KFT CONTINUE ACROSS THE
TAF SITES AT THE START OF THE VALID TAF PERIOD. A COLD FRONT IS
CURRENTLY LOCATED NEAR THE RED RIVER AND A DRYLINE IS MOVING EAST
TOWARDS THE I-35 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO INITIATE
ON THE DRYLINE WEST OF DFW AROUND 20-21Z. FOR THE WACO AREA...THE
THREAT FOR THUNDERSTORMS IS LOWER AND WILL NOT MENTION VCTS IN THE
KACT TAF AT THIS TIME...BUT WILL BE CLOSELY MONITORING CONVECTIVE
DEVELOPMENT FOR POSSIBLE AMENDMENTS TO THE KACT TAF. FOR THE
METROPLEX...WILL CARRY VCTS FROM 21-00Z. ANY THUNDERSTORM THAT
AFFECTS THE AIRPORTS THIS AFTERNOON MAY BE SEVERE WITH A THREAT
FOR LARGE HAIL AND POSSIBLY STRONG WINDS.

THE COLD FRONT WILL MOVE ACROSS THE METROPLEX LATE THIS AFTERNOON.
THE WINDS WILL SHIFT TO THE NORTH AROUND 21-22Z BEFORE THE TRUE
FRONT ARRIVES. BETWEEN 21-00Z...ITS POSSIBLE THE WINDS WILL BE
VARIABLE BUT THEN EVENTUALLY BECOME NORTHERLY CLOSER TO 00Z. THE
FRONT IS EXPECTED TO ARRIVE AT KACT ABOUT 01Z. MVFR CIGS WILL
BUILD BEHIND THE FRONT WITH BASES BETWEEN 1-2 KFT. HOWEVER...CIGS
AT KACT ARE EXPECTED TO LOWER BELOW 1 KFT OVERNIGHT. IFR/MVFR CIGS
WILL HOLD THROUGH MOST OF THE MORNING AND THERE SHOULD BE SOME
IMPROVEMENT AROUND MIDDAY TUESDAY.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    54  70  54  70  53 /  20  10  60  30  10
WACO                52  71  53  70  52 /  10  20  60  30  10
PARIS               54  68  49  67  50 /  30  10  60  30  10
DENTON              50  68  50  69  50 /  20  10  60  30  10
MCKINNEY            53  69  51  69  51 /  30  10  60  30  10
DALLAS              56  70  54  70  55 /  20  10  60  30  10
TERRELL             54  69  52  69  52 /  30  10  60  30  10
CORSICANA           55  69  54  69  54 /  30  10  60  30  10
TEMPLE              55  72  55  69  53 /  20  20  70  30  10
MINERAL WELLS       49  68  51  71  51 /  10  20  60  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 11, 3:48 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT MON APR 11 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
348 PM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

AN UPPER LEVEL LOW MOVING NORTHWEST OF THE REGION TODAY WILL
COMBINE WITH A DRYLINE...A COLD FRONT AND AN UNSTABLE
ATMOSPHERE...ALL OF WHICH WILL RESULT IN A THREAT OF SEVERE STORMS
THROUGH THE EVENING. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE
NORTH OF INTERSTATE 20 THROUGH THIS EVENING BUT AN ISOLATED THREAT
FOR SEVERE STORMS WILL ALSO EXIST SOUTH OF INTERSTATE 20 AND ALONG
AND EAST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY HAZARDS...HOWEVER...STORMS NORTH OF INTERSTATE 20 MAY
BE CAPABLE OF PRODUCING TORNADOES. LOCALIZED INSTANCES OF FLASH
FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
TUESDAY AFTERNOON THROUGH WEDNESDAY. SOME HAIL WILL BE POSSIBLE
BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY. HEAVY RAIN AND
SEVERE STORMS MAY BE POSSIBLE THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS CAN BE EXPECTED THROUGH THIS
EVENING...MAINLY ALONG AND EAST OF A LINE FROM GRAHAM TO CLEBURNE
TO CAMERON.

In the hours before

Local storm report, Apr 11, 4:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             8 NE PARIS              33.73N  95.43W
04/11/2016  E1.00 INCH       LAMAR              TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN NOVICE, LAMAR COUNTY.
Local storm report, Apr 11, 4:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             2 N SUNSET              33.48N  97.77W
04/11/2016  E1.00 INCH       MONTAGUE           TX   TRAINED SPOTTER

            REPORTS OF ONE INCH HAIL 2 NORTH OF SUNSET
Local storm report, Apr 11, 4:15 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             2 NE SUNSET             33.47N  97.75W
04/11/2016  E1.75 INCH       MONTAGUE           TX   EMERGENCY MNGR

            EM REPORTS GOLFBALL SIZE HAIL BETWEEN BOWIE AND SUNSET
Local storm report, Apr 11, 4:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
429 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             SUNSET                  33.45N  97.77W
04/11/2016  E2.50 INCH       MONTAGUE           TX   EMERGENCY MNGR

            TENNIS BALL SIZE HAIL REPORTED IN SUNSET
Local storm report, Apr 11, 4:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             1 N ALVORD              33.38N  97.68W
04/11/2016  E1.75 INCH       WISE               TX   FIRE DEPT/RESCUE

            REPORT OF 1 MILE NORTH OF ALVORD
Local storm report, Apr 11, 4:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 NNW ALVORD            33.44N  97.71W
04/11/2016  E2.75 INCH       WISE               TX   PUBLIC

            LOCATED ALONG 287 BETWEEN ALVORD AND SUNSET NEAR THE
            COUNTY LINE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 10:04 AM CDTSpecial Weather StatementFWDDelta26 min
Apr 11, 10:48 AM CDTSpecial Weather StatementFWDDelta27 min
Apr 11, 2:58 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar62 min
Apr 11, 3:35 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise55 min
Apr 11, 3:38 PM CDTSpecial Weather StatementFWDHunt22 min
Apr 11, 3:47 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt58 min
Apr 11, 3:55 PM CDTSevere Thunderstorm WarningFWDLamar20 min
Apr 11, 3:59 PM CDTTornado WarningFWDJack, Montague, Wise46 min
Apr 11, 4:03 PM CDTSevere Thunderstorm WarningFWDMontague34 min
Apr 11, 4:18 PM CDTTornado WarningFWDMontague, Wise27 min
Apr 11, 4:40 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains65 min
Apr 11, 5:10 PM CDTTornado WarningFWDHopkins35 min
Apr 11, 5:23 PM CDTSevere Thunderstorm WarningFWDCollin, Denton52 min
Apr 11, 5:59 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall61 min
Apr 11, 6:21 PM CDTSevere Thunderstorm WarningFWDStephens, Young54 min
Apr 11, 6:41 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.